MathSciNet Relay Station
MathSciNet bibliographic data
MR2133118 54H25 (47H10)
Aamri, Mohamed; Bassou, Abdelhafid; EL Moutawakil, Driss Common fixed points for weakly compatible maps in symmetric spaces with application to probabilistic spaces. Appl. Math. E-Notes 5 (2005), 171–175 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement